# SDR GAIA01301OP

- Difficulty date: August 24, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE AT PHL, IT WAS DISCOVERED THAT THE COCKPIT EMERGENCY EXIT LIGHT WAS INOPERATIVE.  REMOVED AND REPLACED THE COCKPIT EMERGENCY EXIT LIGHT.  OPERATIONALLY CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
